# SDR CALA9701224

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: EMBS1392
- Condition: Inoperative
- Location: Cabin
- Component: Engmagnetics
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE L-3 AND R-3 EMERGENCY EXIT SIGNS WOULD NOT ILLUMINATE.  MAINTENANCE CHANGED BATTERY PACK, BUT EXIT SIGNS WERE STILL INOPERATIVE.  THE BATTERY CHARGER WAS REMOVED AND REPLACED AND OPERATION OF THE LIGHTS CHECKED GOOD.
